# SDR AALA20170123018

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 48,073 hours, 23,498 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 4155008
- Condition: Cracked
- Location: Rt Spoiler
- Part time: 48,072 hours, 23,498 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. RIGHT WING GROUND SPOILER FITTING IS CRACKED. REMOVED AND REPLACE FITTING IAW SRM 51-30-02-001 AND SRM 51-30-05-001.
